TITLE

Operator Differential-Algebraic Equations Arising in Fluid Dynamics

AUTHOR(S)
Emmrich, Etienne; Mehrmann, Volker
PUB. DATE
October 2013
SOURCE
Computational Methods in Applied Mathematics;2013, Vol. 13 Issue 4, p443
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
100857992

 

Related Articles

  • Convergence of Galerkin Solutions for Linear Differential Algebraic Equations in Hilbert Spaces. Matthes, Michael; Tischendorf, Caren // AIP Conference Proceedings;9/30/2010, Vol. 1281 Issue 1, p247 

    The simulation of complex systems describing different physical effects becomes more and more of interest in various applications. Examples are couplings describing interactions between circuits and semiconductor devices, circuits and electromagnetic fields, fluids and structures. The modeling...

  • A generalized matrix differential-algebraic equation. Chuiko, Sergei // Journal of Mathematical Sciences;Oct2015, Vol. 210 Issue 1, p9 

    The conditions of solvability and the structure of the generalized Green operator of a linear Noetherian matrix differential-algebraic boundary-value problem are found. The sufficient conditions for reducibility of the generalized matrix differential-algebraic equation to the traditional...

  • PARALLEL DYNAMIC ITERATION METHODS FOR SOLVING NONLINEAR TIME-PERIODIC DIFFERENTIAL-ALGEBRAIC EQUATIONS. Jiang, Yao-lin // Journal of Computational Mathematics;May2003, Vol. 21 Issue 3, p367 

    In this paper we presented a convergence condition of parallel dynamic iteration methods for a nonlinear system of differential-algebraic equations with a periodic constraint. The convergence criterion is decided by the spectral expression of a linear operator derived from system partitions....

  • The Green's operator of a generalized matrix differential-algebraic boundary value problem. Chuiko, S. // Siberian Mathematical Journal;Jul2015, Vol. 56 Issue 4, p752 

    We set forth solvability conditions and construction of the generalized Green's operator for a Noetherian matrix linear differential-algebraic boundary value problem. Sufficient conditions of reducibility of a generalized matrix differential-algebraic operator to a conventional...

  • Symposium on DAEs, PDAEs and their Applications. Tischendorf, Caren // AIP Conference Proceedings;9/30/2010, Vol. 1281 Issue 1, p995 

    The article offers information on the symposium which will discuss differential algebraic equations (DAEs), partial differential algebraic equations (PDAEs) and their applications.

  • REDUCING THE DYNAMICS OF A SPACE ROBOT MODELED WITH QUATERNIONS. ISENBERG, DOUGLAS R.; KAKAD, Y. P. // Systems Science;2009, Vol. 35 Issue 2, p49 

    This paper begins by describing the dynamical modeling of a two-link space manipulator using a constrained Lagrangian approach to mechanics. The dynamics of the space robot are obtained as a system of index-3 differential algebraic equations due to the use of quaternions as rotation operators....

  • Representation of the Lagrange Multipliers for Optimal Control Problems Subject to Differential-Algebraic Equations of Index Two. GERDTS, M. // Journal of Optimization Theory & Applications;Aug2006, Vol. 130 Issue 2, p231 

    Necessary conditions are derived for optimal control problems subject to index-2 differential-algebraic equations, pure state constraints, and mixed control-state constraints. Differential-algebraic equations are composite systems of differential equations and algebraic equations, which arise...

  • Lifting the singular nature of a model for peeling of an adhesive tape. De, R.; Ananthakrishna, G. // European Physical Journal B -- Condensed Matter;Feb2008, Vol. 61 Issue 4, p475 

    We investigate the dynamics of peeling of an adhesive tape subjected to a constant pull speed. Due to the constraint between the pull force, peel angle and the peel force, the equations of motion derived earlier fall into the category of differential-algebraic equations (DAE) requiring an...

  • Invariant tensors and partial differential equations. Kaptsov, O. V. // Siberian Mathematical Journal;Mar2006, Vol. 47 Issue 2, p258 

    We consider tensors with coefficients in a commutative differential algebra A. Using the Lie derivative, we introduce the notion of a tensor invariant under a derivation on an ideal of A. Each system of partial differential equations generates an ideal in some differential algebra. This makes it...

  • Forced oscillations of an infinite-dimensional oscillator under impulsive perturbations. Vlasenko, L. // Ukrainian Mathematical Journal;Feb2008, Vol. 60 Issue 2, p177 

    We establish existence and uniqueness theorems for the impulsive operator differential equation {fx177-01}. The operator A can be noninvertible. The obtained results are applied to differential-algebraic equations and partial differential equations of the non-Kovalevskaya type.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics